# SDR A6WA202211098374

- Difficulty date: November 9, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 38,770 hours, 37,584 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tip Cap
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB TIP STRUCTURE HAS (5 TOTAL) ELONGATED SCREW HOLES. AIRCRAFT REMOVED FROM SERVICE, REPAIRED PER EA 105-2022-010
